# SDR XMXR202104230001

- Difficulty date: March 27, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N337AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500267
- Aircraft time: 3,930 hours, 2,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 13002509
- Part serial: 791
- Condition: Failed
- Location: Cabin Air
- Part time: 3,930 hours, 2,593 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AIR CONSTANTLY DEMANDING HIGH VOLUME.  DOES NOT MODULATE TO LOWER AIRFLOW SETTINGS.
